# SDR 2004UALA00009

- Difficulty date: January 6, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N920UA
- Make and model: Boeing 737522
- Aircraft serial: 25387
- Aircraft time: 33,636 hours, 25,133 cycles
- Engine: Ge CFM563US
- Engine time: 33,414 hours, 24,593 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 9325M85G04
- Part serial: 726352
- Condition: Damaged
- Location: Hp Compressor
- Part time: 33,414 hours, 24,593 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110KTS AFTER CREW FELT A PULL TO THE LEFT.  NO REPORTED ENGINE PARAMETER CHANGES OR EXCEEDANCES.  FLIGHT DATA RECORDER DID NOT REVEAL ANY ENGINE OR REVERSER RELATED DISCREPANCIES.  BOTH ENGINES PARAMETERS WERE SIMILAR WITH NO EVIDENCE OF POWER LOSS OR STALLING.  POSITION 1 REVERSER WAS INSPECTED AND CHECKED, WITH NO DISCREPANCIES FOUND.  A POWER ASSURANCE RUN AND INSPECTION FOR COMPRESSOR STALL WAS ACCOMPLISHED ON NUMBER 1 ENGINE.  ENGINE DID NOT MAKE, RATED TAKEOFF POWER.  INSPECTION FOUND 4TH STAGE HIGH PRESSURE COMPRESSOR (HPC) BLADES DAMAGE.  ENGINE WAS REMOVED.  MEC AND PMC REPLACED AS PRECAUTIONARY.  ENGINE SENT FOR FULL ENGINE SHOP VISIT AND TEST CELL RUN.
